# SDR AALA20151106011

- Difficulty date: November 2, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 77,379 hours, 41,251 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF ROTATION, THERE WAS A FAINT, SHORT DURATION, APPROX 1 MINUTE, ODOR, EITHER A BURNING RUBBER OR OIL RESIDUE ODOR.  NO SMOKE, JUST SMELL OR ODOR.  THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  R & R LT AIR CONDITIONING PRESS REGULATOR VLV IAW AMM 21-31-01, ALL CHECKED NORMAL.  ALSO SEE SDR AALA20151106010, AALA20151106011 & AALA20151106012.
